# SDR UIEA2020120202504

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,599 hours, 20,955 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: D02567
- Condition: Malfunctioned
- Location: N2 Speed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE STARTED, RECEIVED PROBE HEAT EICAS CAUTION MESSAGE.  MULTIPLE DISCREET LIGHTS, "CAPT PITOT", "R AUX PITOT" "L AOA".  REMOVED AND REPLACED RT N2 SPEED CARD, IAW AMM 73-21-54.  RAN BOTH ENGINES, IAW 71-00-00, NO FAULTS MESSAGE NOTED.  OPERATIONS NORMAL AT THIS TIME.
